Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s00454-013-9529-6> ?p ?o }
Showing triples 1 to 14 of
14
with 100 triples per page.
- s00454-013-9529-6 date "2013-07-27".
- s00454-013-9529-6 doi "10.1007/s00454-013-9529-6".
- s00454-013-9529-6 first "Konstantin".
- s00454-013-9529-6 first2 "Vidit".
- s00454-013-9529-6 isCitedBy Topological_data_analysis.
- s00454-013-9529-6 issn "0179-5376".
- s00454-013-9529-6 issue "2".
- s00454-013-9529-6 journal "Discrete & Computational Geometry".
- s00454-013-9529-6 last "Mischaikow".
- s00454-013-9529-6 last2 "Nanda".
- s00454-013-9529-6 pages "330–353".
- s00454-013-9529-6 title "Morse Theory for Filtrations and Efficient Computation of Persistent Homology".
- s00454-013-9529-6 url "http://link.springer.com/article/10.1007/s00454-013-9529-6".
- s00454-013-9529-6 volume "50".